Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 332, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 21, 2018, 5:02 PM EDT for Anderson County, Nelson County, Washington County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2018, 5:02 PM EDT (21:02 UTC)
- Expired
- Sep 21, 2018, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Nelson County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
996
WUUS53 KLMK 212102
SVRLMK
KYC005-179-229-212130-
/O.NEW.KLMK.SV.W.0332.180921T2102Z-180921T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
502 PM EDT FRI SEP 21 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northeastern Nelson County in central Kentucky...
Southwestern Anderson County in central Kentucky...
Washington County in central Kentucky...
* Until 530 PM EDT.
* At 501 PM EDT, a severe thunderstorm was located 10 miles north of
Springfield, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bloomfield, Willisburg, Mackville, Booker, Mooresville, Polin,
Croakes, Seaville, Jenkinsville and Cardwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3771 8502 3770 8502 3769 8503 3776 8539
3794 8533 3793 8501 3789 8501 3789 8502
3788 8503 3786 8501
TIME...MOT...LOC 2101Z 279DEG 24KT 3783 8526
HAIL...<.75IN
WIND...60MPH
$$
RJS2 follow-up statements
597
WWUS53 KLMK 212118
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
518 PM EDT FRI SEP 21 2018
KYC005-179-212127-
/O.CAN.KLMK.SV.W.0332.000000T0000Z-180921T2130Z/
Nelson KY-Anderson KY-
518 PM EDT FRI SEP 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NELSON AND
SOUTHWESTERN ANDERSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3770 8502 3769 8503 3776 8535 3785 8526
3785 8524 3786 8525 3787 8523 3786 8523
3787 8522 3786 8522 3785 8521 3785 8520
3790 8520 3788 8519 3789 8518 3789 8515
3791 8512 3789 8510 3789 8503 3786 8501
TIME...MOT...LOC 2117Z 279DEG 24KT 3781 8512
$$
KYC229-212130-
/O.CON.KLMK.SV.W.0332.000000T0000Z-180921T2130Z/
Washington KY-
518 PM EDT FRI SEP 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL WASHINGTON COUNTY...
At 517 PM EDT, a severe thunderstorm was located 10 miles northeast
of Springfield, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Willisburg, Mackville, Tablow, Booker, Mooresville, Polin, Croakes,
Seaville, Pulliam and Jenkinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3770 8502 3769 8503 3776 8535 3785 8526
3785 8524 3786 8525 3787 8523 3786 8523
3787 8522 3786 8522 3785 8521 3785 8520
3790 8520 3788 8519 3789 8518 3789 8515
3791 8512 3789 8510 3789 8503 3786 8501
TIME...MOT...LOC 2117Z 279DEG 24KT 3781 8512
HAIL...<.75IN
WIND...60MPH
$$
RJS778
WWUS53 KLMK 212131
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
531 PM EDT FRI SEP 21 2018
KYC229-212141-
/O.EXP.KLMK.SV.W.0332.000000T0000Z-180921T2130Z/
Washington KY-
531 PM EDT FRI SEP 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3770 8502 3769 8503 3776 8535 3785 8526
3785 8524 3786 8525 3787 8523 3786 8523
3787 8522 3786 8522 3785 8521 3785 8520
3790 8520 3788 8519 3789 8518 3789 8515
3791 8512 3789 8510 3789 8503 3786 8501
TIME...MOT...LOC 2131Z 279DEG 24KT 3780 8503
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:30 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Sep 21, 3:30 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Louisville KY 330 PM EDT Fri Sep 21 2018 .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Sep 21 2018 A closed low at the surface located at the southern tip of the Hudson Bay on the Quebec/Ontario border has a cold front extending down through the Great Lakes and the Ohio Valley. Several outflow boundaries ahead of the cold front have produced lines of showers and storms that are affecting S Indiana and Central Kentucky that appear to be causing a stabilizing effect on the atmosphere prior to actual frontal passage this evening, thus reducing the severity of storm chances associated with frontal passage. A current line of showers and storms extends from north-central KY southwestward to SW KY. SPC convective outlook has S Indiana and central KY is a marginal threat of severe weather. With sufficient instability (CAPE around 2000 J/kg) and deep layer shear at 30kts, some of these storms do have potential to be severe. Main threat would be damaging winds associated with storms (DCAPE between 800 and 1000 J/kg). Another possible hazard would be localized flooding issues as precipitable water values edge close to 2 inches ahead of the front. But these storms are moving pretty quickly and training should not be an issue. A break in clouds between the outflow line of storms and the actual cold front could allow enough heating to bolster the line of showers into storms associated with the cold front as it moves into central KY this evening. But as the sun begins to set, loss of diurnal heating should quell any further development and convection should begin to diminish. Overnight into tomorrow morning expect a low layer of stratus to form. Precipitable water values remain high and with another shortwave pulse moving through the boundary to our south, expect chances of showers to begin overnight and through tomorrow midday. A noticeable drop in temperatures should be evident as the front passes this evening. Highs today rest around the 90 degree mark. Lows Saturday morning will be around 60 in S Indiana gradually increasing to mid to upper 60s in southern KY. Highs tomorrow in the upper 60s in S Indiana and N KY and reaching the upper 70s in south central KY. && .Long Term...(Saturday night through Friday) Issued at 250 PM EDT Fri Sep 21 2018 ...UNSETTLED AND WET SEVERAL DAYS... Behind the initial wave of short-term rains associated with the cold front, expect continued rain chances Saturday night. With a departing jet streak aloft, we should have enough lift for a band of light to moderate rains falling somewhere south of the Ohio River, even well behind the stalling frontal boundary. We may see a brief break in the rains Sunday morning as that wave lifts out, but with the front still close enough and additional waves coming, would not be surprised to see additional showers form Sunday afternoon. Models then are fairly uniform in bringing the stalled front back north as a warm front Sunday night and Monday. A moist airmass comes with that surge. We could see some low-level jet convergence aiding storm development early Monday, but otherwise support aloft is weak. Rain chances Monday night and Tuesday morning will depend in part on how far north that boundary lifts. A trailing cold front then looks to sweep across the region some time between Tuesday afternoon and Wednesday, with model guidance still spread out on timing a little. Timing more during peak instability would lead to some severe storms coming through, given stronger winds aloft on forecast soundings. GFS and Euro both hinting that this front too will stall out, whereas the GEM pushes it through far enough to pull rain chances out the rest of the week. Given the GEFS means keeping in solid rain amounts, have to have at least some rain chances in for the end of the work week. As for rainfall totals...we should have some periods with heavier rain mixed with drier patches. Rainfall totals through Wed are fairly hefty, with 2-3" along the Ohio River and upwards of 5 inches over south KY. There's still some wiggle room here, with regard to locations and given the longer range of the forecast. Will issue a Hydrologic Outlook to discuss how area rivers can handle this rain. Temperatures generally will be below normal this forecast period for highs and near normal for lows. && .Aviation...(18Z TAF Issuance) Issued at 200 PM EDT Fri Sep 21 2018 Current radar shows a line of showers and storms extending from S Indiana through SW KY. This convection is associated with outflow from earlier storms associated with a cold front stretching NE to SW across IL. This line will move through all TAF sites beginning with HNB near the beginning of the TAF period and lastly affecting LEX this evening. Expect VFR conditions outside of showers and storms with temporary MVFR and possibly IFR conditions due to reduced vis inside of heavier precip. Winds will remain gusty (20kts) out of the SW before the front passes with possible higher gusts associated with TS. Winds will swing around to the NNW after the front passes late this evening into the early morning hours. After sunset convection should begin diminishing though showers will return along with an IFR/MVFR stratus deck. Expect stratus to stick around for a good portion of Saturday morning into early afternoon with rounds of light showers. Winds will be lighter tomorrow with a N to NE component. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...CG Long Term...RJS Aviation...CG
Hazardous weather outlook, Sep 21, 3:57 PM EDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 357 PM EDT Fri Sep 21 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-222000- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 357 PM EDT Fri Sep 21 2018 /257 PM CDT Fri Sep 21 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected this afternoon and tonight ahead of a cold front. A few strong to severe storms will be possible. The main threat in the strong to severe storms will be damaging winds, followed by hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Waves of scattered to numerous thunderstorms Sunday night through Wednesday will produce heavier rainfall. Localized flooding is possible where storms move over the same locations over several days. A few strong storms may produce gusty winds Tuesday afternoon and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required late this afternoon into the evening. CG/RJS
In the hours before
Special weather statement, Sep 21, 3:34 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
334 PM EDT FRI SEP 21 2018
KYZ027-028-212000-
Grayson-Hardin-
334 PM EDT FRI SEP 21 2018
...A LINE OF THUNDERSTORMS WILL AFFECT THE EASTERN HALF OF GRAYSON
AND WESTERN AND SOUTHERN HARDIN COUNTIES...
At 330 PM EDT/230 PM CDT/, radar indicated thunderstorms located
along a line from 12 miles west of Elizabethtown to 6 miles south of
Leitchfield. Movement was east-northeast at 30 mph.
Torrential rainfall is also occurring with these storms, which will
cause reduced visibility and may cause localized flooding. Use
caution if driving! Wind gusts up to 30-40 mph also are possible
with these storms.
Locations impacted include...
Elizabethtown, Leitchfield, Clarkson, Rock Creek, Saint Paul,
Eastview, Broad Ford, Peonia, Sadler and Solway.
LAT...LON 3759 8629 3760 8627 3774 8618 3774 8581
3745 8602 3744 8605 3743 8604 3735 8609
3736 8647
TIME...MOT...LOC 1930Z 254DEG 30KT 3773 8608 3739 8633
TWFSpecial weather statement, Sep 21, 3:39 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
339 PM EDT FRI SEP 21 2018
KYZ028>030-038-045-212015-
Jefferson-Bullitt-Spencer-Nelson-Hardin-
339 PM EDT FRI SEP 21 2018
...A LINE OF THUNDERSTORMS WILL AFFECT NORTHWESTERN SPENCER... FAR
WESTERN NELSON...SOUTHEASTERN JEFFERSON...NORTHEASTERN HARDIN AND
BULLITT COUNTIES...
At 337 PM EDT, radar indicated thunderstorms were located along a
line from near Pioneer Village to 6 miles north of Elizabethtown.
Movement was east at 25 mph.
Torrential rainfall is also occurring with these storms which will
reduce visibility, and may cause brief localized flooding. USe
caution if driving! Winds around 30 mph also are possible with these
storms.
Locations impacted include...
Elizabethtown, Shepherdsville, Pioneer Village, Minor Lane Heights,
Radcliff, Mount Washington, Vine Grove, Lebanon Junction, Hebron
Estates and Fox Chase.
LAT...LON 3812 8534 3773 8573 3774 8603 3808 8566
3815 8542
TIME...MOT...LOC 1937Z 250DEG 22KT 3808 8563 3779 8588
TWFSpecial weather statement, Sep 21, 4:06 PM EDT, 56 minutes before
Special Weather Statement National Weather Service Louisville KY 406 PM EDT FRI SEP 21 2018 KYZ027-028-045-053-062-063-212045- Hart-Grayson-Edmonson-Nelson-Hardin-Larue- 406 PM EDT FRI SEP 21 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NELSON... LARUE...NORTHWESTERN HART...EASTERN GRAYSON...SOUTHERN AND EASTERN HARDIN AND NORTHEASTERN EDMONSON COUNTIES... At 403 PM EDT/303 PM CDT/, radar indicated thunderstorms were located along a line from Elizabethtown to 12 miles southeast of Leitchfield. Movement was east at 25 mph. Brief wind gusts over 40 mph are possible with the strongest storms. Torrential rainfall is also occurring with these storms, and will reduce visibility and may cause localized flooding. Use caution if driving! Locations impacted include... Elizabethtown, Hodgenville, Munfordville, New Haven, Upton, Sonora, Bonnieville, Boundary Oak, Rock Creek and Cub Run. LAT...LON 3773 8550 3726 8587 3724 8630 3774 8593 TIME...MOT...LOC 2003Z 269DEG 21KT 3768 8588 3735 8613 TWF
Special weather statement, Sep 21, 4:12 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
412 PM EDT FRI SEP 21 2018
KYZ034-035-038-039-045-046-212045-
Shelby-Franklin-Spencer-Washington-Nelson-Anderson-
412 PM EDT FRI SEP 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...SOUTHERN
SHELBY...NELSON...ANDERSON...CENTRAL WASHINGTON AND SOUTHWESTERN
FRANKLIN COUNTIES...
At 411 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Taylorsville to 6 miles north of
Bardstown to 13 miles northeast of Hodgenville. Movement was east at
35 mph.
Winds in excess of 40 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Bardstown, Springfield, Taylorsville, Ballard, Bloomfield,
Willisburg, Yoder, Highgrove, Waterford and Wayside.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3816 8485 3792 8498 3788 8503 3786 8501
3769 8519 3771 8539 3773 8540 3772 8542
3775 8569 3776 8570 3777 8570 3815 8533
TIME...MOT...LOC 2011Z 273DEG 29KT 3806 8532 3790 8543 3774 8560
RJSSpecial weather statement, Sep 21, 4:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
444 PM EDT FRI SEP 21 2018
KYZ035-036-039-040-212130-
Scott-Woodford-Franklin-Anderson-
444 PM EDT FRI SEP 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOODFORD...SOUTHERN
SCOTT...ANDERSON AND SOUTHERN FRANKLIN COUNTIES...
At 444 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Frankfort to 14 miles east of
Shelbyville to near Lawrenceburg to 10 miles east of Taylorsville.
Movement was east at 20 mph.
Winds of 40 to 50 mph are possible with these storms. A few weaker
trees may receive damage from this wind.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Georgetown, Frankfort, Lawrenceburg, Versailles, Ballard, Midway,
Slickway, Wayside, Anderson City and Glensboro.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3814 8463 3803 8466 3795 8492 3795 8494
3793 8498 3794 8516 3799 8517 3800 8516
3799 8515 3800 8515 3800 8513 3802 8512
3805 8506 3811 8505 3816 8501 3818 8500
3826 8479 3825 8442
TIME...MOT...LOC 2044Z 272DEG 17KT 3823 8479 3817 8496 3805 8499 3798
8516
RJSSpecial weather statement, Sep 21, 4:47 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
447 PM EDT FRI SEP 21 2018
KYZ045-046-053-054-063-064-212130-
Hart-Marion-Washington-Nelson-Larue-Green-
447 PM EDT FRI SEP 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL NELSON...
NORTHWESTERN GREEN...LARUE...NORTHWESTERN MARION...HART AND WESTERN
WASHINGTON COUNTIES...
At 447 PM EDT/347 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 8 miles southeast of Taylorsville
to near Hodgenville to near Munfordville. Movement was southeast at
10 mph.
Winds in excess of 40 mph are possible with these storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Bardstown, Hodgenville, Munfordville, Horse Cave, New Haven,
Bloomfield, Loretto, Bonnieville, Boundary Oak and Dant.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3720 8605 3723 8606 3759 8574 3796 8526
3791 8516 3789 8515 3790 8515 3788 8508
3753 8549 3746 8555 3747 8559 3742 8558
3717 8579
TIME...MOT...LOC 2047Z 294DEG 9KT 3792 8526 3756 8566 3723 8595
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 3:26 PM EDT | Special Weather Statement | LMK | Jefferson | 34 min |
| Sep 21, 3:34 PM EDT | Special Weather Statement | LMK | Grayson, Hardin | 26 min |
| Sep 21, 3:39 PM EDT | Special Weather Statement | LMK | Bullitt | 36 min |
| Sep 21, 4:06 PM EDT | Special Weather Statement | LMK | Hart, Larue | 39 min |
| Sep 21, 4:12 PM EDT | Special Weather Statement | LMK | Anderson, Nelson, Spencer, Washington | 33 min |
| Sep 21, 4:44 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 46 min |
| Sep 21, 4:47 PM EDT | Special Weather Statement | LMK | Hart, Larue | 43 min |
| Sep 21, 5:21 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 24 min |
| Sep 21, 5:30 PM EDT | Special Weather Statement | LMK | Barren, Simpson | 45 min |
| Sep 21, 5:40 PM EDT | Special Weather Statement | LMK | Washington | 35 min |
| Sep 21, 6:19 PM EDT | Special Weather Statement | LMK | Barren | 26 min |
| Sep 21, 6:29 PM EDT | Special Weather Statement | LMK | Green | 31 min |
| Sep 21, 7:31 PM EDT | Special Weather Statement | LMK | Monroe | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.